# SDR VNAA0108008

- Difficulty date: August 15, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,371 hours, 14,824 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Part number: 7178011
- Part serial: 10
- Condition: Failed
- Part time: 3,464 hours, 2,980 cycles
- Stage of operation: DE
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO AZO, THE GEAR WAS SELECTED DOWN AND THE CREW RECEIVED NO GEAR INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND MANUALLY LOWERED THE GEAR.  THE MAIN GEAR WAS GREEN BUT THE NOSE SHOWED IN TRANSIT.  THE CREW DID A FLY BY TO ENSURE GEAR WAS DOWN.  FLIGHT 4172 THEN LANDED WITH NO FURTHER INCIDENTS.  ONCE ON THE GROUND, OUTSTATION MAINTENANCE CAME OUT AND PINNED THE GEAR BEFORE TAXIING TO THE GATE.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  THE AIRCRAFT WAS THEN FERRIED TO CAK WHERE THE OPERATIONAL CHECKS WERE COMPLETED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
